# SDR 2A6D20251106001

- Difficulty date: November 6, 2025
- Submitted: November 6, 2025
- Operation: General aviation
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N629AM
- Make and model: Snias AS350B3
- Aircraft serial: 3941
- Aircraft time: 5,758 hours, 17,107 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 5,758 hours, 9,391 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Zone 100
- Part time: 5,758 hours, 17,107 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING DAMAGE ON THE LT LONGITUDINAL BULKHEAD (X-FRAME) ON THE UPPER INBD FACE MEASURING APPROXIMATELY 0.017" IN DEPTH, 0.10" IN WIDTH, AND 0.210" IN LENGTH. THE DAMAGE WAS REPAIRED WITH A DOUBLER IAW AIR METHODS ENGINEERING AUTHORIZATION 33-5300-EA-5308.
